On the non-existence of Thas maximal arcs in odd order projective planes

Blokhuis, A, Hamilton, N and Wilbrink, H (1998) On the non-existence of Thas maximal arcs in odd order projective planes. European Journal of Combinatorics, 19 4: 413-417. doi:10.1006/eujc.1997.0205


Author Blokhuis, A
Hamilton, N
Wilbrink, H
Title On the non-existence of Thas maximal arcs in odd order projective planes
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
Publication date 1998-05-01
Sub-type Article (original research)
DOI 10.1006/eujc.1997.0205
Volume 19
Issue 4
Start page 413
End page 417
Total pages 5
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 07:30:35 EST by System User